# SDR 95FDEA01855

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START ON FRAME SPLICE BS 1130 BETWEEN STR 6 TO 7R.  REMOVED FRAME SPLICE AT BS 1130 BETWEEN STR 6 TO 7R AND INSTALLED NEW FRAME SPLICE.
